MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 40MM 15DG GROUP F CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 40MM 15DG GROUP F CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLF40
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, 3 years post operatively the patient felt squeaking and limited range of motion.Liner was not in dynasty cup.It was disassembled and they sucked out about 180 cc of black oil out of the capsule.Product not revised: cup.

Brand Name
DYNASTY A-CLASS 40MM 15DG GROUP F CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9597909
Report Number3010536692-2020-00052
Device Sequence Number14078467
Product Code LZO
UDI-Device IdentifierM684DLXPLF401
UDI-PublicM684DLXPLF401
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLF40
Device Catalogue NumberDLXPLF40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/16/2019
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date06/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;